# SDR AALA20150406007

- Difficulty date: April 6, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 8,558 hours, 1,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8110133701
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS ON RT AFT SIDEWALL OF LAVATORY MISSING.  REPLACED MISSING LENS IAW AMM 33-51-01.
